Uniqueness of very singular self-similar solution of a quasilinear degenerate parabolic equation with absorption.

Título inglés Uniqueness of very singular self-similar solution of a quasilinear degenerate parabolic equation with absorption.
Título español Unicidad de la solución auto-semejante muy singular de una ecuación parabólica degenerada cuasi-lineal con absorción.
Autor/es Díaz, Jesús Ildefonso ; Saa, José Evaristo
Organización Dep. Mat. Apl. Fac. Mat. Univ. Complutense Madrid, Madrid, España
Revista 0214-1493
Publicación 1992, 36 (1): 19-38, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We show the uniqueness of the very singular self-similar solution of the equation

ut - Δ pum + uq = 0.

The result is carried out by studying the stationary associate equation and by introducing a suitable change of unknown. That allows to assume the zero-order perturbation term in the new equation to be monotone increasing. A careful study of the behaviour of solutions near the boundary of their support is also used in order to prove the main result.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales no lineales ; Ecuaciones parabólicas ; Ecuaciones diferenciales elípticas ; Absorción ; Linealidad
Icono pdf Acceso al artículo completo